# SDR SWIA202055598

- Difficulty date: November 22, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FWD CARGO RETRIEVAL SYSTEM FLOOR TRACKS HAVE SPOTS OF CORROSION.  C-CHECK RO 1/17/2021.  BLENDED AND EVALUATED CORRROSION ON FWD CARGO SEAT TRACKS.  FOUND TO BE OUT OF LIMITS.  FABRICATED NEW TRACKS ON JOB 71021085 OP 221.  SEE MX 21779803 FOR INSTALL.
